Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Numerical Mathematics

Editor-in-Chief: Hoppe, Ronald H. W. / Kuznetsov, Yuri

Managing Editor: Olshanskii, Maxim

Editorial Board: Benzi, Michele / Brenner, Susanne C. / Carstensen, Carsten / Dryja, M. / Feistauer, Miloslav / Glowinski, R. / Lazarov, Raytcho / Nataf, Frédéric / Neittaanmaki, P. / Bonito, Andrea / Quarteroni, Alfio / Guzman, Johnny / Rannacher, Rolf / Repin, Sergey I. / Shi, Zhong-ci / Tyrtyshnikov, Eugene E. / Zou, Jun / Simoncini, Valeria / Reusken, Arnold

4 Issues per year

IMPACT FACTOR 2016: 0.405
5-year IMPACT FACTOR: 2.212

CiteScore 2016: 0.47

SCImago Journal Rank (SJR) 2016: 0.378
Source Normalized Impact per Paper (SNIP) 2016: 0.502

Mathematical Citation Quotient (MCQ) 2016: 1.02

See all formats and pricing
More options …
Volume 19, Issue 1


L 2 error estimates for a nonstandard finite element method on polyhedral meshes

C. Hofreither
Published Online: 2011-05-27 | DOI: https://doi.org/10.1515/jnum.2011.002


Recently, Hofreither, Langer and Pechstein have analyzed a nonstandard finite element method based on element-local boundary integral operators. The method is able to treat general polyhedral meshes and employs locally PDE-harmonic trial functions. In the previous work, the primal formulation of the method has been analyzed as an inexact Galerkin scheme, obtaining H 1 error estimates. In this work, we pass to an equivalent mixed formulation. This allows us to derive error estimates in the L 2-norm, which were so far not available. Many technical tools from our previous analysis remain applicable in this setting.

Keywords:: non-standard FEM; polyhedral meshes; BEM-based FEM; mixed formulation

About the article

Received: 2010-12-13

Published Online: 2011-05-27

Published in Print: 2011-05-01

Citation Information: Journal of Numerical Mathematics, Volume 19, Issue 1, Pages 27–39, ISSN (Online) 1569-3953, ISSN (Print) 1570-2820, DOI: https://doi.org/10.1515/jnum.2011.002.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Steffen Weißer
Computers & Mathematics with Applications, 2017, Volume 73, Number 2, Page 187
Clemens Hofreither, Ulrich Langer, and Steffen Weißer
ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2016, Volume 96, Number 12, Page 1467
Steffen Weißer
Computers & Mathematics with Applications, 2014, Volume 67, Number 7, Page 1390
Sergej Rjasanow and Steffen Weißer
Journal of Computational and Applied Mathematics, 2014, Volume 263, Page 202
Sergej Rjasanow and Steffen Weißer
SIAM Journal on Numerical Analysis, 2012, Volume 50, Number 5, Page 2357
Clemens Pechstein
Applicable Analysis, 2013, Volume 92, Number 5, Page 949

Comments (0)

Please log in or register to comment.
Log in